RECIPESPRODUCTSFOR RETAILERSGET THE APP
Equate Cold Multi-Symptom Daytime And Nighttime Caplets, 24ct
Equate
0.3 fl oz

Equate Cold Multi-symptom Daytime And Nighttime Caplets, 24ct

87
Help relieve cold symptoms with Equate Non-Drowsy Daytime and Nighttime Multi-Symptom Cold Caplets. Our pseudoephedrine free caplets offer multi-symptom relief from minor aches and pains, fever, sore throat, nasal congestion, headache, and control your cough to help you get to sleep better. Each pack comes with 12 daytime and 12 nighttime caplets for a total of 24 caplets. Use Equate Non-Drowsy Daytime Cold Multi-Symptom to help keep you going throughout the day and use Equate Nighttime Cold Multi-Symptom...
AVAILABLE AT:
$2.98
Instacart
$4.98
Walmart
Get real-time pricing for your local grocery store in the Cooklist app
SAVE
ADD TO PLAN
ADD TO PANTRY
Add to Cart
Product Info
UPC Code:
681131187190
Ingredients
NightTime: Active Ingredients (in Each Caplet) Acetaminophen (325 mg), Chlorpheniramine Maleate (2 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg). Inactive Ingredients: Corn Starch, Crospovidone, FD&C Blue 1 Aluminum Lake, FD&C Blue 2 Aluminum Lake, Flavor, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Sodium Starch Glycolate, Stearic Acid, Sucralose, Talc, Titanium Dioxide. Daytime: Active Ingredients (in Each Caplet) Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg). Inactive Ingredients: Corn Starch, Croscarmellose Sodium, Crospovidone, Flavor, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Stearic Acid, Sucralose, Talc, Titanium Dioxide.
Description
Equate Non-Drowsy Daytime and Nighttime Multi-Symptom Cold Caplets, 24 Count: Day and night twin pack with 12 non-drowsy daytime cold multi-symptom caplets and 12 nighttime cold caplets Temporarily relieves common cold symptoms: minor aches and pains, cough, headache, and sore throat 12 non-drowsy daytime cold caplets relieve fever, headache, sore throat, nasal congestion, and coughing 12 nighttime cold caplets relieve fever, headache, sore throat, runny nose, nasal congestion, and coughing Pseudoephedrine free
Recipes with what you have
Download Cooklist
Get the app to track inventory, save recipes, build meal plans and order groceries from local stores.
Scan to download
QR Code